MathSciNet Relay Station
MathSciNet bibliographic data
MR2289866 46L35 (19K14 46L05 46L80)
Elliott, George A.; Gong, Guihua; Li, Liangqing On the classification of simple inductive limit $C^*$-algebras. II. The isomorphism theorem. Invent. Math. 168 (2007), no. 2, 249–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement